Browse Title Index


 
Issue Title
 
2018, Volume 19, Issue Number 1 A Linear Estimation Procedure Using Super Population Model in Two-Occasion Successive Sampling under Non-Response Abstract
M. Khetan, G. N. Singh, P. Verma
 
2020, Volume 21, Issue Number 2 A Measure of Rotatability for the Central Composite Designs Abstract
E. U. Ohaegbulem, P. E. Chigbu
 
Winter 2010, Volume 7, Number W10 A method for solving Hamiltonian eigenvalue problem Abstract
A. H. Bentbib, A. Kanber
 
Spring 2011, Volume 8, Number S11 A methodology for identification of greenhouse humidity based on Recurrent Radial Basis Functions Abstract
Latifa Ezzine, Abdeslam Lachhab, Abdelali Eddahhak, Miguel Atencia, Francisco Garcıa-Lagos, Gonzalo Joya, Benachir Bouchikhi
 
Spring 2009, Volume 4, Number S09 A mu-differentiable Lagrange multiplier rule Abstract
Ricardo Almeida, Delfim F. M. Torres
 
2017, Volume 18, Issue Number 3 A New Family of Distributions with Exponentiated Modified Term Abstract
M. Yılmaz
 
2016, Volume 17, Issue Number 1 A New Family of Lifetime Distributions with Real Life Applications Abstract
Adil Rashid, T. R. Jan
 
2017, Volume 18, Issue Number 2 A new lifetime distribution with increasing-decreasing failure rate function Abstract
Mostafa Tamandi, Azam Sadat Safavi, Abbas Mahdavi
 
2017, Volume 18, Issue Number 3 A New Robust Partial Least Squares Regression Method Based on Multivariate MM-estimators Abstract
Esra Polat, Suleyman Gunay
 
2018, Volume 19, Issue Number 3 A new sufficient condition for toroidal graphs with list vertex-arboricity at most 2 Abstract
Yin Ling, Danjun Huang
 
Spring 2010, Volume 6, Number S10 A new uniformity for asymptotic contractions in the sense of Kirk Abstract
Eyvind Martol Briseid
 
2016, Volume 17, Issue Number 1 A Nonlinear Irreversible Investment Model with Von Bertalanffy Law of Growth Abstract
Debasis Manna, G. P. Samanta
 
2014, Volume 15, Issue Number 3 A note on vertex-criticality with respect to edge-coloring Abstract
Cailing Wang
 
Winter 2011, Volume 10, Number W11 A Numerical Solution of Singular Integral Equation Abstract
M. Abdulkawi
 
Spring 2009, Volume 4, Number S09 A posteriori error analysis for multiscale stabilization of convection-diffusion reaction problems: unsteady state Abstract
Boujema Achchab, Mohamed El Fatini , Ali Souissi
 
2014, Volume 15, Issue Number 2 A Revisit to the Estimation of Population Mean in Presence of Non-Response in Sample Surveys Abstract
B. B. Khare, P. S. Jha, Utkarsh
 
2017, Volume 18, Issue Number 2 A Selection Procedure to Select Best Population Based on Decreasing Mean Residual Life Abstract
Parameshwar V. Pandit, Shubhashree Joshi
 
2017, Volume 18, Issue Number 1 A Single Server Bernoulli Vacation Queue with Two Phase of Essential Services and an Optional Service and with Restricted Admissibility Abstract
R. Kalyanaraman, V. Suvitha
 
2017, Volume 18, Issue Number 1 A Study of Length Biased Weighted Nakagami Distribution Abstract
Farzana Kousar, Ahmed Zogo Memon
 
2013, Volume 13, Issue Number 1 A topological methods for Existence and multiplicity of positive solutions for some systems of nonlinear delay integral equations Abstract
Abdellatif Sadrati, Abderrahim Zertiti
 
2019, Volume 20, Issue Number 3 A Two-Parameter Power Sujatha Distribution with Properties and Application Abstract
Rama Shanker, Kamlesh Kumar Shukla
 
2019, Volume 20, Issue Number 3 A Unified Approach to Limit Theorems in Probability Theory and Its Application Abstract
K. Nidhin
 
2016, Volume 17, Issue Number 1 A Weighted Half-Normal Model for Line Transect Sampling Abstract
Omar Eidous, Fahid Al-Eibood
 
Spring 2011, Volume 8, Number S11 Absolute continuity of the law of solution to a one dimensional backward sde’s Abstract
Lanjri Zaıdi, M. Benabdallah
 
2018, Volume 19, Issue Number 3 Abstract theorems for the existence of coexistence states for systems of equations in ordered Banach spaces Abstract
Mohammed Said El Khannoussi, Abderrahim Zertiti
 
26 - 50 of 291 Items << < 1 2 3 4 5 6 7 8 9 10 > >>